# SDR ASAA2015072412571

- Difficulty date: July 24, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 9,204 hours, 2,984 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEPARTED WITH 37,000 LBS OF FUEL, WITH ALL FUEL PUMPS ON.  DURING CLIMB FUEL IMBALANCE ILLUMINATED WITH APPROXIMATELY 7,500 LBS IN NR 1 TANK, NR 2 TANK FULL, AND CENTER TANK LESS THAN 17,000 LBS.  RAN QRH.  ACFT GROUNDED.  VERBAL FROM FLIGHT CREW AFTER REBALANCE, RETURNED ALL PUMP SWITCHES TO "ON" NO FURTHER IMBALANCE NOTED. PERFORMED ENGINE FUEL FEED PUMPS, FUNCTIONAL TEST REF AMM 28-22-00-730-801.  NO DEFECTS NOTED.  GROUND FUNCTIONAL CHECK SUCCESSFUL.
